# SDR GTIA030990

- Difficulty date: November 23, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL LEFT STATION 180-200 DELAMINATED AND EDGE DAMAGE.  FABRICATED NEW CABIN FLOOR PANEL.  (M)
